Discussions By Condition: I cannot get a diagnosis.

Please Help< Im In Pain!!!

Posted In: I cannot get a diagnosis. 3 Replies
  • Posted By: Anonymous
  • December 12, 2007
  • 07:02 PM


A couple of months a go i fell over and badly cut my lower leg(calf) it was stitched up and is well was healing nicely, just a few scars! the other day(early saturday morning) i was out clubbing i dont dont what happened, i woke up with masses of blood all over my trousers and bed to fresh cuts on the same leg just below behind the knee(they look like puncture wounds) i went to the hospital had a couple of stitches in and a bandage, when i was gardening on monday the bandage came off and it started bleeding loads and loads and loads, mum being an ex nurse put another bandage on it, the bandage is now off and it has stopped bleeding

the thing im really concerned about is there is now a huge numb patch around my old scars growing around my leg, i cant feel this part of my leg, i get this really really painful burning feeling when ever i move it or walk on it, it feels like its on fire.

Should i be worried?


Reply Flag this Discussion

3 Replies:

  • Sounds like it is getting infected or you're developing some sort of nerve problem due to the multiple repeated injuries to the leg.
    Anonymous 42,789 Replies
    • December 13, 2007
    • 01:39 AM
    • 0
    Flag this Response
  • Interesting...it may be infected and you may need to get on some antibiotics. It sounds like a puncture wound. Do you have any enemies who would drug you and sneak in while you are sleeping and gash you with an ice pick? Hmmm.....puncture wounds really bleed a lot and your wound was healed. Sure sounds very sneaky...are you having spells where you loose consciousness??? Maybe you are passing out and injured yourself with gardening equipment. Maybe you need imaging of your brain to see if you have some memory losses going on...keep us posted...
    Monsterlove 2,921 Replies
    • December 13, 2007
    • 07:19 AM
    • 0
    Flag this Response
  • Well yes, the bleeding "loads and loads" is odd. Sounds like you have a platelet problem. Go get a CBC (at least). Also maybe a clotting problem. Stop all aspirin and advil-type meds. I'd go to a doctor pronto. You don't live in a snake-bite area, do you?
    rad-skw 1,605 Replies
    • December 13, 2007
    • 11:49 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?